# SDR DXTA2023022381030

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 14,603 hours, 11,059 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Tire
- Part number: 664165015
- Part serial: 4808
- Condition: Failed
- Location: Zone 700
- Part time: 3,552 hours, 146 cycles
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG HAD A BLOW OUT HALF WAY THROUGH OUR LANDING ROLL. THE ANTISKID FAIL ANNUNCIATOR ILLUMINATED AROUND THE SAME TIME AS THE AIRCRAFT STARTED TO PULL TO THE RIGHT. AIRCRAFT REMAINED ON RUNWAY, BUT IS DISABLED. REMOVED RH MAIN WHEEL & TIRE ASSY & INSTALLED OVERHAULED UNIT IN RT POSITION. PERFORMED BLEEDING OF ANTI SKID BRAKE SYSTEM IAW 32-44-00, ALSO PERFORMED ANTISKID SYSTEM FUNCTIONAL TEST IAW MM 32-44-00, OPS & LEAK CHECK GOOD. NO DEFECTS NOTED. INSPECTED MG UPPER BARREL-TO-TRUNNION ATTACHMENT, ACTUATOR ATTACHMENTS & SUPPORT STRUCTURE FOR ANY INDICATIONS OF STRUCTURAL DAMAGE. NO INDICATIONS OF STRUCTURAL DAMAGE NOTED AT THIS TIME. PERFORMED UNSCHEDULED HARD/OVERWEIGHT LANDINGS, MX IAW MM 05-50-00.
